A lattice point problem and additive number theory

Noga Alon, Moshe Dubiner

Research output: Contribution to journalArticle

44 Scopus citations

Abstract

For every dimension d≥1 there exists a constant c=c(d) such that for all n≥1, every set of at least cn lattice points in the d-dimensional Euclidean space contains a subset of cardinality precisely n whose centroid is also a lattice point. The proof combines techniques from additive number theory with results about the expansion properties of Cayley graphs with given eigenvalues.

Original languageEnglish (US)
Pages (from-to)301-309
Number of pages9
JournalCombinatorica
Volume15
Issue number3
DOIs
StatePublished - Sep 1 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Keywords

  • Mathematics Subject Classification (1991): 11B75

Fingerprint Dive into the research topics of 'A lattice point problem and additive number theory'. Together they form a unique fingerprint.

  • Cite this